Gastroenterology Community
I could REALLY use some advice!
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

I could REALLY use some advice!

My doctors are trying to figure out what is wrong with me. All of my internal organs are being affected by something. My GI dotor says he thinks I may have scleraderma?

My problems are: nausea just about every morning, sometimes vomiting (have Zofran for that)
                             My esophagus (top and bottom) barely contract anymore so every 2-3 months I have to have it
                                       dilated
                             I have been having constipation since Feb of last year (take miralax every couple of days)
                             My stomach doesn't empty the way it should (take reglan for that)
                             I am a Grade III kidney patient (take torsimide for edema)
                             I have diastolic heart failure (mild. I have never had HBP)
                             I have fatty livers disease (have never drank or smoked)

My daughter had severe concentic hypertrophic cardiomyopathy with electrical issues due to a rare form of Glycogen Storage Disease known as PRKAG2.

Any thoughts??????  
                            
2 Comments Post a Comment
Blank
Avatar_f_tn
I am going to try and repost this so maybe someone might have some ideas?
Blank
1711789_tn?1361311607
Hi there!

Well, without knowing the relevant clinical details or a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include dietary causes, GI motility issues, neuro-muscular causes, connective tissue disorders such as scleroderma, GI infection/ inflammation, micronutrient deficiencies, non non-GI causes such as stress/ anxiety, hormonal/ endocrine imbalances, metabolic issues, micronutrient deficiencies, medication side effect etc. It would be best to discuss the situation and the suggested management plan in detail with your treating doctor.
Hope this is helpful.

Take care!
Blank
Have a Gastro question?
100,000+ doctor answers
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Morecambe
Weybridge, United Kingdom
168348_tn?1379360675
Blank
ChitChatNine
974371_tn?1364538460
Blank
Margot49
Central Valley, CA
Avatar_n_tn
Blank
cnoevl21